# SDR CA151126003

- Difficulty date: November 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: DSC411160040
- Condition: Damaged
- Location: Fuel Tank
- Part time: 15,351 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE OPERATOR REPORTED TO THE MFG OF THE ACFT THE FOLLOWING:  DURING A SCHEDULED CHECK ON THE ACFT, THE TEFLON SLEEVES ON THE FUEL VENT LINES WERE FOUND INSTALLED ON THE INCORRECT SIDE OF THE P-CLAMPS AT RT WING LOCATIONS YW 317, YW 335 AND YW 353.  FURTHER INVESTIGATION FOUND THAT THESE TEFLON SLEEVES WERE INSTALLED IAW SB A84-28-002.  DURING PRODUCTION ON THE SUBJECT ACFT.  IT APPEARS THAT THE TEFLON SLEEVES WERE INSTALLED SIMILAR TO THE FIGURES IN THE SB WHICH WERE FOR THE LT WING THUS LT WING INSTALLATION ON THE SUBJECT ACFT WAS CORRECT, THE INSTALLATION ON THE RT WING SHOULD HAVE BEEN OPPOSITE TO THE LT WING, HOWEVER IT WAS ON THE SAME SIDE OF THE P-CLAMP, THUS NOT PROTECTING THE VENT LINE FROM CHAFING ON RIB.  IT WAS ALSO NOTED THAT THE BONDING CLAMP WAS INSTALLED ON TOP OF THE TEFLON HOSE THUS NOT PROVIDING A BONDING PATH FROM THE FUEL PIPE TO THE STRUCTURE.  THE OPERATOR HAS RECTIFIED THE SUBJECT DAMAGE LOCATIONS IAW THE SB A84-28-002 REQUIREMENTS. THE MFG HAS STARTED AN INVESTIGATION TO SEE IF THERE ARE MORE ACFT THAT MAY HAVE THIS MOD INSTALLED INCORRECTLY.
